# SDR DALA2016071505292

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LONGERON 30 BETWEEN STA 218 TO 237 AT FWD CARGO COMPARTMENT IN REF CARD 15, ZONE 120, CARD 45, ZONE 120.  DUE TO EXCESSIVE DAMAGED SECTION OF LONGERON 30 BETWEEN STA 150 TO 227 WAS REPLACED IAW SRM 53-10-05, 51-41-02, AND 51-41-05.
